# SDR 07FDEA01573

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DAMAGES (IMPACTS) ON L/E TRACK NR 2 RT.  REPAIR PERFORMED BY BLEND OUT IAW SRM 51-74-10 AND INSTALLING AN INFILL-PLATE IAW EA 6-5741-101246 AND RAS/BAE/1002809/2006 ISSUE "A".
